Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 296, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 20, 2011, 8:07 PM EDT for Bradford County, Clay County, Union County, Florida. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 20, 2011, 8:07 PM EDT (00:07 UTC)
- Expired
- Sep 20, 2011, 8:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Bradford County, FL, Clay County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 64 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 20, 8:30 PM EDT | TSTM WND DMG | Starke, FL | TREE DOWN ACOSS POWER LINES ON SW COUNTY ROAD 100A |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1796 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1079 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
530 WUUS52 KJAX 210007 SVRJAX FLC007-019-125-210045- /O.NEW.KJAX.SV.W.0296.110921T0007Z-110921T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 807 PM EDT TUE SEP 20 2011 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN CLAY COUNTY IN NORTHEAST FLORIDA CENTRAL BRADFORD COUNTY IN NORTHERN FLORIDA EASTERN UNION COUNTY IN NORTHERN FLORIDA * UNTIL 845 PM EDT * AT 807 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR STARKE...OR 7 MILES SOUTHEAST OF RAIFORD...AND MOVING EAST AT 5 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STARKE AND KINGSLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3007 8190 2983 8197 2992 8226 3009 8225 TIME...MOT...LOC 0007Z 283DEG 5KT 2999 8215 $$ TRABERT
1 follow-up statement
497 WWUS52 KJAX 210036 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 836 PM EDT TUE SEP 20 2011 FLC125-210046- /O.CAN.KJAX.SV.W.0296.000000T0000Z-110921T0045Z/ UNION FL- 836 PM EDT TUE SEP 20 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN UNION COUNTY IS CANCELLED... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3002 8220 3003 8192 2983 8197 2992 8226 TIME...MOT...LOC 0036Z 283DEG 5KT 2998 8210 $$ FLC007-019-210045- /O.CON.KJAX.SV.W.0296.000000T0000Z-110921T0045Z/ CLAY FL-BRADFORD FL- 836 PM EDT TUE SEP 20 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR CENTRAL BRADFORD AND WESTERN CLAY COUNTIES... AT 836 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR STARKE...OR 10 MILES SOUTHEAST OF RAIFORD...MOVING EAST AT 5 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STARKE AND KINGSLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3002 8220 3003 8192 2983 8197 2992 8226 TIME...MOT...LOC 0036Z 283DEG 5KT 2998 8210 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 3:08 PM EDT, 4 hours 59 minutes earlier.
Area forecast discussion, Sep 20, 3:08 PM EDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 308 PM EDT TUE SEP 20 2011 ...RAIN CHANCES REMAIN ELEVATED THROUGH THE END OF THE WEEK... .SHORT TERM...NOW THROUGH FRIDAY... REST OF THIS AFTERNOON...A FEW STORMS ALONG THE OLD FRONTAL BOUNDARY ACROSS SOUTHEAST GEORGIA HAVE EXHIBITED WEAK ROTATION AND ARE MOVING SLOW ENOUGH TO PRODUCE LOCALIZED FLOODING AT TIMES. A FEW STORMS HAVE BECOME SEVERE WITH STRONGER ROTATION AND ELEVATED UPDRAFTS TO MARK POTENTIAL FOR WET MICROBURST WINDS AT TIMES AND WARNINGS ARE CURRENTLY IN EFFECT. TONIGHT...DIURNAL ACTIVITY ALONG THE FRONTAL BOUNDARY AND FURTHER SOUTH ACROSS NE FL SHOULD WEAKEN AFTER SUNSET WITH ALL INLAND ACTIVITY LIKELY ENDING AFTER MIDNIGHT...EXCEPT FOR A FEW ISOLATED SHOWERS/TSTMS LINGERING ALONG THE OLD FRONTAL BOUNDARY ACROSS SE GA. MIN TEMPS WILL BE MILD IN THE LOWER TO MID 70S WITH JUST SOME PATCHY OVERNIGHT FOG EXPECTED. WED/THU...DEEP AND MOIST SELY STEERING FLOW WITH PRECIPITABLE WATER AMOUNTS CLOSE TO 2 INCHES WILL KEEP ELEVATED RAIN CHANCES...MAINLY DURING THE AFTERNOON AND EVENING HOURS ACROSS THE FORECAST AREA. LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE MAIN THREAT WITH SLOW MOVEMENT TO AFTERNOON TSTM ACTIVITY. MAX TEMPS WILL REMAIN SLIGHTLY ABOVE CLIMO VALUES IN THE UPPER 80S ACROSS THE FORECAST AREA. FRI...DIGGING TROUGH OVER THE CENTRAL U.S. WILL DRIVE SHORTWAVE ALOFT AND COLD FRONTAL BOUNDARY AT THE SURFACE INTO THE SERN U.S. AND EXPECT RAINFALL CHANCES TO REMAIN ENHANCED WITH NUMEROUS SHOWERS AND THUNDERSTORMS...ONCE AGAIN IN THE AFTERNOON AND EVENING HOURS. MAX TEMPS WILL ONCE AGAIN REMAIN QUITE WARM IN THE UPPER 80S WITH OVERNIGHT LOWS REMAINING MUGGY IN THE 70S. .LONG TERM...SATURDAY THROUGH TUESDAY... SAT/SUN...MODELS HAVE AS EXPECTED SLOWED DOWN FRONTAL PUSH THROUGH THE REGION OVER THE WEEKEND AND EXPECT AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS BOTH DAYS...ESPECIALLY ACROSS NE FL...WHILE FORECAST FOR SE GA WILL BE A BIT TOUGHER WITH SLIGHTLY LOWER POPS AND WILL DEPEND ON WHERE FRONTAL BOUNDARY IS BISECTING THE FORECAST AREA. MAX TEMPS STILL EXPECTED TO PUSH INTO THE 80S WITH LOWS FALLING INTO THE 60S BY SUN NIGHT. STILL ONLY LOW-MODERATE CONFIDENCE IN THIS MEDIUM RANGE FORECAST DUE TO PROBLEMATIC FRONTAL BOUNDARY POSITIONING. MON/TUE...CUT-OFF LOW OVER THE CENTRAL U.S. WILL NUDGE EASTWARD AND SLIDE MID/UPPER LEVEL DRY SLOT OVER THE FORECAST AREA AND THIS WILL REDUCE POPS DOWN INTO THE SLIGHT CHANCE RANGE. I HAVE CONTINUED TO UNDERCUT THE GFS MOS GUIDANCE WHICH SUGGESTS 30-40% POPS IN THIS TIME FRAME...BUT NOT READY TO GO WITH NO RAIN IN THIS PERIOD YET. && .AVIATION...MVFR TO TEMPO IFR CIGS ARE POSSIBLE IN CONVECTION THIS AFTN. SKIES WILL BECOME MORE SCT TONIGHT..ESPECIALLY INLAND...AND TEMPO MVFR CIGS/VSBYS WILL BE POSSIBLE AROUND DAYBREAK ESPECIALLY AT GNV AND VQQ. && .MARINE...ESE WINDS 10-15 KTS WILL CONTINUE WITH COMBINED SEAS 2-4 FT...WITH 5 FT POSSIBLE WELL OFFSHORE. MODELS DIVERGE ON THU WITH THE STRENGTH/PLACEMENT OF A COASTAL TROUGH WITH THE NAM12 MORE AGGRESSIVE THAN THE GFS. HAVE USED A BLEND WHICH SHOWS NE WINDS 10 KTS OVER THE WATERS. WINDS BECOME MORE VRB INTO THE WEEKEND AND LEANED TOWARD THE ENSEMBLE WHICH KEEPS SSW WINDS AND THE FRONT WEST OF THE AREA THIS WEEKEND. RIP CURRENTS: MODERATE RISK WILL CONTINUE TONIGHT AND WED DUE TO PERSISTENT ONSHORE FLOW AND ENE SWELLS. && .PRELIMINARY POINT TEMPS/POPS... AMG 69 89 71 87 / 40 60 30 70 SSI 75 85 76 85 / 40 40 30 50 JAX 73 88 74 87 / 30 50 20 60 SGJ 75 87 76 87 / 30 40 20 50 GNV 70 89 73 89 / 30 50 20 60 OCF 70 91 72 90 / 30 50 20 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/ENYEDI/WALKER
Hazardous weather outlook, Sep 20, 5:16 AM EDT, 14 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 516 AM EDT TUE SEP 20 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-210930- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 516 AM EDT TUE SEP 20 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...MODERATE RISK OF RIP CURRENTS... .DAY ONE...TODAY AND TONIGHT... A WEAK FRONTAL BOUNDARY OVER SOUTHEAST GEORGIA AND MOIST CONDITIONS WILL LEAD TO SCATTERED TO NUMEROUS SHOWERS TODAY THROUGH LATE THIS EVENING. THE MAIN CONCERNS WILL BE GUSTY WINDS...FREQUENT LIGHTNING... AND PERIODS OF LOCALLY HEAVY RAINFALL. STORM MOTION WILL BE NORTH AROUND 10 MPH. PERSISTENT EASTERLY SWELLS AND THE ONSHORE FLOW WILL CONTINUE A MODERATE RIP CURRENT RISK AT THE BEACHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... AN ONSHORE FLOW WILL COMBINE WITH MOISTURE AND INSTABILITY TO PRODUCE SCATTERED TO NUMEROUS STORMS EACH AFTERNOON AND EVENING THROUGH FRIDAY. A COLD FRONT WILL MOVE INTO THE REGION ON FRIDAY AND WILL ENHANCE RAIN CHANCES. FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE THE MAIN CONCERNS. AN ELEVATED RISK OF RIP CURRENTS EXPECTED TO CONTINUE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME BUT SPOTTERS ARE REQUESTED TO REPORT HEAVY RAINFALL AMOUNTS OR FLOODING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ARS
In the hours before
Special weather statement, Sep 20, 4:48 PM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 448 PM EDT TUE SEP 20 2011 GAZ152-164-165-202130- BRANTLEY-CHARLTON-INLAND CAMDEN- 448 PM EDT TUE SEP 20 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN BRANTLEY...NORTHEASTERN CHARLTON AND NORTHWESTERN CAMDEN COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT... AT 448 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER CHARLTON COUNTY...OR 11 MILES NORTHEAST OF FOLKSTON...MOVING NORTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES THROUGH 530 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3119 8198 3112 8172 3090 8191 3095 8202 TIME...MOT...LOC 2048Z 201DEG 5KT 3099 8193 TRABERT
Special weather statement, Sep 20, 5:54 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 554 PM EDT TUE SEP 20 2011 FLZ022-030-035-036-202230- ALACHUA-COLUMBIA-GILCHRIST-UNION- 554 PM EDT TUE SEP 20 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN ALACHUA...SOUTHERN COLUMBIA...EASTERN GILCHRIST AND SOUTHWESTERN UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT... AT 554 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 5 MILES WEST OF HIGH SPRINGS...OR 12 MILES SOUTHEAST OF ICHETUCKNEE SPRINGS STATE PARK...NEARLY STATIONARY. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HIGH SPRINGS...OLENO STATE PARK AND FORT WHITE THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3002 8269 2999 8244 2971 8257 2974 8278 TIME...MOT...LOC 2154Z 185DEG 2KT 2981 8267 SHULER
Special weather statement, Sep 20, 6:27 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
627 PM EDT TUE SEP 20 2011
FLZ030-031-202315-
BRADFORD-UNION-
627 PM EDT TUE SEP 20 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
BRADFORD AND CENTRAL UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 715 PM EDT...
AT 627 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER DUKES...OR 4 MILES NORTH OF WORTHINGTON
SPRINGS...MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND WORTHINGTON SPRINGS...DUKES...LAKE BUTLER...
SAMPSON...RAIFORD...NEW RIVER AND JOHNSTOWN THROUGH 715 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3011 8246 3012 8226 2989 8214 2989 8240
2992 8241 2992 8242 2993 8244 2993 8248
TIME...MOT...LOC 2227Z 264DEG 7KT 2999 8239Special weather statement, Sep 20, 6:28 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
628 PM EDT TUE SEP 20 2011
FLZ040-202315-
MARION-
628 PM EDT TUE SEP 20 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 715 PM EDT...
AT 629 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 10 MILES SOUTHWEST OF OCALA AIRPORT...OR 12
MILES SOUTHEAST OF RAINBOW LAKES ESTATES...MOVING NORTHEAST AT 20
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND OCALA
AIRPORT...OCALA...SPARR...REDDICK...LOWELL AND ANTHONY THROUGH 715 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2896 8225 2896 8231 2901 8240 2901 8242
2940 8236 2936 8199 2895 8222
TIME...MOT...LOC 2229Z 205DEG 17KT 2905 8229Special weather statement, Sep 20, 6:47 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 647 PM EDT TUE SEP 20 2011 FLZ023-030-031-202330- BAKER-BRADFORD-UNION- 647 PM EDT TUE SEP 20 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN BRADFORD...SOUTHERN BAKER AND UNION COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 730 PM EDT... AT 647 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED OVER LAKE BUTLER...MOVING NORTHEAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DUKES...LAKE BUTLER...NEW RIVER...JOHNSTOWN...RAIFORD AND ELLERBEE THROUGH 730 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3022 8231 2999 8209 2989 8237 3003 8251 TIME...MOT...LOC 2247Z 230DEG 7KT 3002 8236
Special weather statement, Sep 20, 7:59 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 759 PM EDT TUE SEP 20 2011 FLZ030>032-210045- BRADFORD-CLAY-UNION- 759 PM EDT TUE SEP 20 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN CLAY... NORTHEASTERN BRADFORD AND EASTERN UNION COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 845 PM EDT... AT 759 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF STARKE...OR 6 MILES SOUTHEAST OF RAIFORD...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SAMPSON...RAIFORD... ELLERBEE...STARKE...LAWTEY...MIDDLEBURG AND KINGSLEY THROUGH 845 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3013 8188 2987 8188 2992 8224 3010 8225 TIME...MOT...LOC 2359Z 274DEG 10KT 3001 8215 TRABERT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 8:08 PM EDT | Special Weather Statement | JAX | Alachua | 52 min |
| Sep 20, 8:17 PM EDT | Areal Flood Advisory | JAX | Alachua | 58 min |
| Sep 20, 8:21 PM EDT | Areal Flood Advisory | JAX | Bradford, Clay | 54 min |
| Sep 20, 8:48 PM EDT | Special Weather Statement | JAX | Bradford | 42 min |
| Sep 20, 8:53 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford | 47 min |
| Sep 20, 9:02 PM EDT | Areal Flood Warning | JAX | Bradford | 88 min |
| Sep 21, 3:35 PM EDT | Areal Flood Advisory | JAX | Clay, Saint Johns | 55 min |
| Sep 21, 3:37 PM EDT | Special Weather Statement | JAX | Saint Johns | 23 min |
| Sep 21, 3:57 PM EDT | Special Weather Statement | JAX | Clay | 48 min |
| Sep 21, 4:03 PM EDT | Areal Flood Advisory | JAX | Clay | 57 min |
| Sep 21, 4:57 PM EDT | Special Weather Statement | JAX | Union | 48 min |
| Sep 21, 5:17 PM EDT | Special Weather Statement | JAX | Alachua | 43 min |
| Sep 21, 5:22 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford | 53 min |
| Sep 21, 5:31 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Union | 59 min |
| Sep 21, 5:33 PM EDT | Special Weather Statement | JAX | Gilchrist | 42 min |
| Sep 21, 5:40 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Columbia, Gilchrist | 50 min |
| Sep 21, 5:41 PM EDT | Special Weather Statement | JAX | Columbia | 49 min |
| Sep 21, 6:14 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia | 61 min |
| Sep 21, 6:18 PM EDT | Special Weather Statement | JAX | Gilchrist | 57 min |
| Sep 21, 6:27 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Gilchrist, Suwannee | 34 min |
| Sep 21, 6:31 PM EDT | Areal Flood Advisory | JAX | Baker, Columbia | 59 min |
| Sep 21, 6:43 PM EDT | Special Weather Statement | JAX | Suwannee | 62 min |
| Sep 21, 7:05 PM EDT | Special Weather Statement | JAX | Hamilton | 40 min |
| Sep 21, 7:16 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton | 28 min |
| Sep 21, 7:34 PM EDT | Areal Flood Advisory | JAX | Baker, Columbia | 116 min |
| Sep 21, 7:59 PM EDT | Areal Flood Advisory | JAX | Columbia, Hamilton, Suwannee | 61 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.